# SDR AWXA9800150

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65458681
- Condition: Misrepaired
- Location: Bs 592.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED INSPECTION EXISTING REPAIRS ON KEEL BEAM LOWER CHORD FROM BS 556.2 LML 6.7 TO SB 592.5 TO 638.5 RBL 6.7 FOUND TO BE STRUCTURALLY UNACCEPTABLE.  REPAIRED PER ER 2-53-15-79 -15-79 8110-3 DATED 6/25/98.
